Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
We appreciate the very clever analysis by Moura and Moura1 of the numerous questions addressed by the management of immune-related adverse events (irAEs) occurring in patients treated with checkpoint inhibitors, and their citation of a French proverb, although the exact meaning of the proverb « en médecine comme en amour, ni jamais ni toujours » is not that medicine is unpredictable, but that there are always exceptions. Medical doctors must be aware of these exceptions and constantly remain vigilant.
The two first questions addressed by Moura and Moura concern the value of a rheumatologist’s collaboration while guidelines have recently been published to help oncologists in the management of irAEs.2–4 We definitely agree with these authors to consider the strong value added by the rheumatologist’s analysis of musculoskeletal symptoms occurring in patients treated with immune checkpoint inhiboitors (ICIs). To illustrate this point, we will shortly report on three recent patients referred to our rheumatology unit by their oncologist for a suspicion of irAE.
The first patient, an 80-year-old woman, was given nivolumab since 5 …
Handling editor Josef S Smolen
Competing interests None declared.
Patient consent Not required.
Provenance and peer review Commissioned; internally peer reviewed.
Collaborators FHU-ACRONIM: Aquitaine’s Care And Research Organisation For Inflammatory And Immune-Mediated Diseases.